# SDR FDEA201703190960

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 79,658 hours, 17,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Empty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR WAS PNEUMATICALLY OPENED BY THE EMERGENCY OVERRIDE LEVER.   RESET THE L1 DOOR IAW MM 52-11-02-2, SPOTTED THE PRESSURE FOR THE RELATIVE PNEUMATIC RESERVOIR WAS ZERO.  CHARGED THE L1 DOOR RESERVOIR IAW AMM 12-25-04-3,  ACFT OK FOR SERVICE.
